Large Sets of Lattices without Order Embeddings

Czédli Gábor: Large Sets of Lattices without Order Embeddings.
COMMUNICATIONS IN ALGEBRA, 44 (2). pp. 668-679. ISSN 0092-7872 (2016)

[thumbnail of czedli_large-sets-of-lattices-without-embeddings.pdf] Text
czedli_large-sets-of-lattices-without-embeddings.pdf - Accepted Version
Restricted access: Registered users only

Download (231kB) | Request a copy
Item Type: Journal Article
Journal or Publication Title: COMMUNICATIONS IN ALGEBRA
Date: 2016
Volume: 44
Number: 2
Page Range: pp. 668-679
ISSN: 0092-7872
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3014329
DOI azonosító:
Date Deposited: 2019. Jan. 28. 12:35
Last Modified: 2019. Jan. 28. 12:35
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year